Alert archive / Nevada / High Wind Watches in 2007

High Wind Watch 4, NWS Reno, NV

February 24, 20074 counties in Nevada

NWS Reno, NV issued this high wind watch at Feb 24, 2007, 11:57 AM PST for 4 counties in Nevada. It took effect at Feb 25, 2007, 12:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 24, 2007, 11:57 AM PST (19:57 UTC)
In effect from
Feb 25, 2007, 12:00 PM PST
Expired
Feb 24, 2007, 8:30 PM PST
In force
Issued by
NWS Reno, NV

Counties Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 27 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 241957
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1157 AM PST SAT FEB 24 2007

...STRONG WINDS ARE EXPECTED IN PORTIONS OF THE SIERRA AND WESTERN
NEVADA TONIGHT THROUGH SUNDAY...

.A STRONG PACIFIC STORM WILL MOVE INTO NORTHEAST CALIFORNIA AND
WESTERN NEVADA LATER TODAY...WITH WINDS INCREASING THIS EVENING
ESPECIALLY ALONG THE HIGHWAY 395 CORRIDOR FROM THE RENO AND CARSON
CITY AREAS SOUTH ACROSS MONO COUNTY. GUSTY WINDS WILL CONTINUE
OVERNIGHT TONIGHT THROUGH MUCH OF SUNDAY. DURING PERIODS OF HEAVIER
SNOW...THE WINDS MAY DIMINISH BRIEFLY LATE TONIGHT INTO SUNDAY
MORNING ACROSS PORTIONS OF WESTERN NEVADA.

A SECOND STORM WILL IMPACT THE REGION MONDAY INTO WEDNESDAY. FOR
POTENTIAL WIND IMPACTS FROM THE SECOND STORM...SEE THE LATEST SPECIAL
WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE IN RENO.

ANYONE PLANNING TRAVEL ACROSS THE EASTERN SIERRA AND WESTERN
NEVADA THIS WEEKEND SHOULD PREPARE FOR STRONG CROSS WINDS...
ESPECIALLY ALONG HIGHWAY 395 FROM RENO SOUTH TO MONO COUNTY AND
HIGHWAY 95 BETWEEN SCHURZ AND HAWTHORNE. HOMEOWNERS SHOULD SECURE
ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY STRONG WINDS.

CAZ073-250430-
/O.UPG.KREV.HW.A.0003.070225T0600Z-070226T0000Z/
/O.NEW.KREV.HW.W.0003.070225T0600Z-070226T0200Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
1157 AM PST SAT FEB 24 2007

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
PST SUNDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL INCREASE ACROSS MONO COUNTY LATER THIS
EVENING AND CONTINUE THROUGH SUNDAY WITH SPEEDS OF 25 TO 40 MPH
AND GUSTS TO 60 MPH. LOCAL GUSTS TO 80 MPH ARE LIKELY IN WIND
PRONE AREAS SUCH AS WALKER AND AROUND MONO LAKE. THE STRONG WINDS
ARE EXPECTED TO DIMINISH SUNDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT
CONDITIONS FOR DRIVERS OF HIGH PROFILE VEHICLES.

$$

NVZ001-250430-
/O.NEW.KREV.WI.Y.0005.070225T1200Z-070226T0400Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
1157 AM PST SAT FEB 24 2007

...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 4 AM TO 8 PM PST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE BY EARLY SUNDAY MORNING WITH SPEEDS OF
20 TO 30 MPH AND GUSTS UP TO 50 MPH. LOCALLY STRONGER WIND GUSTS ARE
LIKELY IN WIND PRONE AREAS SUCH AS HIGHWAY 95 NEAR WALKER LAKE. THE
GUSTY WINDS ARE EXPECTED TO DIMINISH SUNDAY EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NVZ003-250430-
/O.NEW.KREV.HW.A.0004.070225T2000Z-070226T0400Z/
/O.EXT.KREV.WI.Y.0004.070225T0400Z-070225T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
1157 AM PST SAT FEB 24 2007

...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PST
SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 8 PM THIS
EVENING TO 4 AM PST SUNDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING WITH SPEEDS OF
20 TO 30 MPH AND GUSTS UP TO 50 MPH. THESE WINDS WILL DIMINISH
AS SNOW BEGINS TO FALL EARLY SUNDAY MORNING...BUT INCREASE AGAIN
BY SUNDAY AFTERNOON WITH GUSTS OVER 60 MPH POSSIBLE...ESPECIALLY
IN WIND PRONE AREAS SUCH AS WASHOE VALLEY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT...ESPECIALLY FOR DRIVERS
OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
MJD

HTTP://WEATHER.GOV/RENO
1 follow-up statement
000 
WWUS75 KREV 250430
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
830 PM PST SAT FEB 24 2007

...STRONG WINDS ARE EXPECTED IN PORTIONS OF THE SIERRA AND
WESTERN NEVADA TONIGHT THROUGH SUNDAY...

A STRONG PACIFIC STORM WILL MOVE INTO NORTHEAST CALIFORNIA AND
WESTERN NEVADA WITH WINDS INCREASING THIS EVENING ESPECIALLY ALONG
THE HIGHWAY 395 CORRIDOR FROM THE RENO AND CARSON CITY AREAS SOUTH
ACROSS MONO COUNTY. GUSTY WINDS WILL CONTINUE OVERNIGHT TONIGHT
THROUGH MUCH OF SUNDAY. DURING PERIODS OF HEAVIER SNOW...THE WINDS
MAY DIMINISH BRIEFLY LATE TONIGHT INTO SUNDAY MORNING ACROSS
PORTIONS OF WESTERN NEVADA.

A SECOND STORM WILL IMPACT THE REGION MONDAY INTO WEDNESDAY. FOR
POTENTIAL WIND IMPACTS FROM THE SECOND STORM...SEE THE LATEST
SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE IN
RENO.

ANYONE PLANNING TRAVEL ACROSS THE EASTERN SIERRA AND WESTERN
NEVADA THIS WEEKEND SHOULD PREPARE FOR STRONG CROSS WINDS...
ESPECIALLY ALONG HIGHWAY 395 FROM RENO SOUTH TO MONO COUNTY AND
HIGHWAY 95 BETWEEN SCHURZ AND HAWTHORNE. HOMEOWNERS SHOULD SECURE
ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY STRONG WINDS.

NVZ003-251200-
/O.CAN.KREV.HW.A.0004.070225T2000Z-070226T0400Z/
/O.CON.KREV.WI.Y.0004.000000T0000Z-070225T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
830 PM PST SAT FEB 24 2007

...HIGH WIND WATCH IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HIGH WIND
WATCH. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING WITH SPEEDS
OF 20 TO 30 MPH AND GUSTS UP TO 55 MPH. THESE WINDS WILL DIMINISH
AS SNOW BEGINS TO FALL EARLY SUNDAY MORNING...BUT INCREASE AGAIN
BY SUNDAY AFTERNOON WITH GUSTS OVER 45 MPH POSSIBLE...ESPECIALLY
IN WIND PRONE AREAS SUCH AS WASHOE VALLEY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT...
ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ073-251200-
/O.CON.KREV.HW.W.0003.070225T0600Z-070226T0200Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
830 PM PST SAT FEB 24 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE ACROSS MONO COUNTY LATER THIS
EVENING AND CONTINUE THROUGH SUNDAY WITH SPEEDS OF 25 TO 40 MPH
AND GUSTS TO 60 MPH. LOCAL GUSTS TO 80 MPH ARE LIKELY IN WIND
PRONE AREAS SUCH AS WALKER AND AROUND MONO LAKE. THE STRONG WINDS
ARE EXPECTED TO DIMINISH SUNDAY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT
CONDITIONS FOR DRIVERS OF HIGH PROFILE VEHICLES.

$$

NVZ001-251200-
/O.CON.KREV.WI.Y.0005.070225T1200Z-070226T0400Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
830 PM PST SAT FEB 24 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM PST SUNDAY...

.A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM PST SUNDAY. 

SOUTHWEST WINDS WILL INCREASE BY EARLY SUNDAY MORNING WITH SPEEDS
OF 20 TO 30 MPH AND GUSTS UP TO 50 MPH. LOCALLY STRONGER WIND
GUSTS ARE LIKELY IN WIND PRONE AREAS SUCH AS HIGHWAY 95 NEAR
WALKER LAKE. THE GUSTY WINDS ARE EXPECTED TO DIMINISH SUNDAY
EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT...
ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Feb 24, 4:10 AM PST, 7 hours 47 minutes earlier.

Area forecast discussion, Feb 24, 4:10 AM PST, 7 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
410 AM PST SAT FEB 24 2007

.SHORT TERM...
ACTIVE WEATHER DURING THE SHORT TERM.  AS UPPER LOW AND ASSOCIATED
COLD FRONT WILL MOVE THROUGH THE AREA LATER TODAY INTO SUNDAY.  THE
NOSE OF A 150-KT JET MAX WILL MOVE INTO THE NRN SIERRA BE 06Z
SUNDAY.  THE LEFT EXIT REGION OF THE JET MAX WILL BE OVER THE NRN
ZONES BY 18Z SUNDAY.  THIS JET MAX WILL THEN SHIFT NORTH LATE SUNDAY
AS WEAK RIDGING BUILDS INTO CALIFORNIA.  THIS IS A DEEP JET MAX WITH
WINDS DOWN TO 700 MB PROGGED BY THE GFS TO BE AROUND 50 KTS OVER THE
TAHOE BASIN AT 12Z SUNDAY.  THERE IS IMPRESSIVE MOISTURE AHEAD OF
THIS SYSTEM AND 1 TO 2 FEET OF SNOWFALL IS POSSIBLE ABOVE 7000 FEET
IN THE TAHOE BASIN THROUGH SUNDAY AFTERNOON.  OVER A FOOT OF SNOW IS
EXPECTED ABOVE 5000 FEET IN LASSEN COUNTY.  ALONG WITH THE HEAVY
SNOWFALL STRONG WINDS WILL BE A CONCERN.  THE COMBINATION OF THE
SNOW AND WINDS OF 80 TO 100 MPH OVER THE SIERRA RIDGES WILL CAUSE
WHITEOUT CONDITIONS ACROSS THE MOUNTAIN PASSES SATURDAY NIGHT INTO
SUNDAY.

THERE WILL BE SHORT BREAK IN THE HEAVY SNOWFALL ON MONDAY BEFORE THE
NEXT STRONGER SYSTEM MOVES IN LATE MONDAY.  THIS SECOND SYSTEM HAS
COPIOUS MOISTURE WITH IT AND HEAVY SNOWFALL IS AGAIN POSSIBLE AS IT
MOVES THROUGH.  EXPECT SIMILAR CONDITIONS WITH THIS STORM TO THE
CONDITIONS WE WILL SEE TONIGHT INTO SUNDAY.  OHARA

.LONG TERM...TUESDAY THROUGH FRIDAY...
ACTIVE PATTERN TO CONTINUE IN THE EARLY PART OF THE EXTENDED
FOLLOWED BY A DRYING PATTERN. MODELS IN GOOD AGREEMENT THROUGH THE
PERIOD WITH THE OVERALL PATTERN SO RELATIVELY HIGH CONFIDENCE FOR
LATE WINTER/EARLY SPRING. MAIN COLD FRONT SHOULD JUST BE PUSHING
THROUGH SRN HALF OF THE AREA TUESDAY WITH SNOW LEVELS DROPPING TO
ALL VALLEY FLOORS IF THEY ARE NOT THERE ALREADY. HEAVY PRECIP SHOULD
GRADUALLY WIND DOWN BEFORE PICKING UP AGAIN TUE NIGHT AS CORE OF THE
LOW IS FORECAST TO MOVE THROUGH WITH GFS/EURO IN EXCELLENT
AGREEMENT. SHOULD SEE ANOTHER BURST OF SNOW IN THE SIERRA AND INTO
WESTERN NEVADA. AIRMASS MAY BECOME SLIGHTLY UNSTABLE UNDER LEFT EXIT
REGION OF JET AND VERY COLD TEMPS ALOFT WHICH WILL ONLY ENHANCE
PRECIP AMOUNTS AND SPILLOVER POTENTIAL. HAVE KEPT IN HIGH POPS
THROUGH TUE NIGHT AND THESE WILL LIKELY BE INCREASED BY LATER
SHIFTS.

EXPECT ORGANIZED PRECIP TO END WED MORNING WITH SNOW SHOWERS AND
COLD TEMPS FOR WED. TEMPS WILL REMAIN IN THE 20S AND 30S. WRN NV
TEMPS MAY BE TOO WARM ESPECIALLY IF THERE IS ANY SIGNIFICANT VALLEY
SNOWPACK FOR TUE/WED. MODELS THEN PROG A RIDGE OVER THE AREA FOR
THUR INTO FRI...ALTHOUGH DIFFER ON AMPLITUDE. EITHER WAY...IT LOOKS
DRIER WITH SLGHT CHC AT BEST INTO FRI. TEMPS SHOULD BEGIN TO WARM
THU/FRI WITH DEGREE OF WARMING TREND AND VALLEY INVERSION DEPENDENT
ON SNOWFALL FROM MON-WED. WALLMANN

&&

.AVIATION...
VFR WITH INCREASING WINDS EXPECTED AFTER 20Z AHEAD OF NEXT STORM.
CONDITIONS WILL DETERIORATE IN SIERRA AROUND 00Z WITH HIGH
CONFIDENCE IN IFR CONDS BY 06Z FOR KTRK/KTVL. IN WRN NV...WINDS WILL
BE AN ISSUE BY 00Z WITH INCREASE IN SPEEDS FROM SSW. CONDITIONS ARE
NOT FAVORABLE FOR STRONG WINDS AT KRNO OR KLOL...BUT EXPECT SOME
ROTORS WITH LLWS POSSIBLE FOR KRNO 00Z-09Z. WINDS WILL BECOME A BIT
LESS OF AN ISSUE AS SNOW MOVES INTO KRNO AFTER 09Z. WHILE KTRK/KTVL
WILL SEE SIGNIFICANT SNOW...A FOOT OR MORE. SPILLOVER INTO KRNO NOT
EXPECTED TO BE BIG WITH AROUND TWO INCHES POSSIBLE.

NEXT STORM WILL IMPACT REGION MON NIGHT INTO WED MORNING WITH
SIGNIFICANT SNOW AGAIN FOR SIERRA. SECOND STORM HAS BETTER POTENTIAL
FOR SNOW INTO WESTERN NEVADA AND WILL CONTINUE TO BE MONITORED.
WALLMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WARNING FROM 02Z SUNDAY TO 00Z MONDAY FOR NVZ002.
     SNOW ADVISORY FROM 00Z SUNDAY TO 12Z SUNDAY FOR NVZ005.
     WIND ADVISORY FROM 20Z SATURDAY TO 12Z SUNDAY FOR NVZ003.

CA...WINTER STORM WARNING FROM 22Z SATURDAY TO 00Z MONDAY FOR CAZ071.
     WINTER STORM WARNING FROM 02Z SUNDAY TO 00Z MONDAY FOR CAZ072.
     SNOW ADVISORY FROM 00Z SUNDAY TO 12Z SUNDAY FOR CAZ070.
     HIGH WIND WATCH FROM 06Z SUNDAY TO 00Z MONDAY FOR CAZ073.

&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:40 AM PSTWind AdvisoryREVDouglas, Lyon, Storey, Washoe24 hr
Feb 24, 3:49 AM PSTSnow AdvisoryREVWashoe30 hr
Feb 24, 3:49 AM PSTWinter Storm WarningREVDouglas, Lyon, Storey, Washoe3 days
Feb 24, 11:57 AM PSTWind AdvisoryREVDouglas, Lyon, Mineral, Storey, Washoe32 hr
Feb 24, 12:01 PM PSTSnow and Blowing Snow AdvisoryREVDouglas, Lyon, Storey, Washoe38 hr
Feb 24, 3:51 PM PSTWinter Storm WatchREVDouglas, Lyon, Storey, Washoe25 hr

Nearby

High Wind Watches in Nevada, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.